Open Journal of Statistics

Vol.2 No.5(2012), Paper ID 25544, 7 pages

DOI:10.4236/ojs.2012.25062

 

Complete Convergence and Weak Law of Large Numbers for ρ-Mixing Sequences of Random Variables

 

Qunying Wu

 

College of Science, Guilin University of Technology, Guilin, China

 

Copyright © 2012 Qunying Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Q. Wu, "Complete Convergence and Weak Law of Large Numbers for ρ-Mixing Sequences of Random Variables," Open Journal of Statistics, Vol. 2 No. 5, 2012, pp. 484-490. doi: 10.4236/ojs.2012.25062.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.